# SDR ORJA97200

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Washers
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND ON HI-LOCK WASHERS AFT OF BS 1212.  REMOVED AND REPLACED CORRODED WASHERS IAW DC9 SRM 51-30-1.  (M)
